Please use this identifier to cite or link to this item:
Title: On the bivariate Sarmanov distribution and copula. An application on insurance data using truncated marginal distributions
Author: Bahraoui, Zuhair
Bolancé Losilla, Catalina
Pelican, Elena
Vernic, Raluca
Keywords: Variables (Matemàtica)
Variables aleatòries
Teoria de distribucions (Anàlisi funcional)
Teoria de l'estimació
Variables (Mathematics)
Random variables
Theory of distributions (Functional analysis)
Estimation theory
Issue Date: 2015
Publisher: Institut d'Estadística de Catalunya
Abstract: The Sarmanov family of distributions can provide a good model for bivariate random variables and it is used to model dependency in a multivariate setting with given marginals. In this paper, we focus our attention on the bivariate Sarmanov distribution and copula with different truncated extreme value marginal distributions. We compare a global estimation method based on maximizing the full log-likelihood function with the estimation based on maximizing the pseudolog- likelihood function for copula (or partial estimation). Our aim is to estimate two statistics that can be used to evaluate the risk of the sum exceeding a given value. Numerical results using a real data set from the motor insurance sector are presented.
Note: Reproducció del document publicat a:
It is part of: Sort (Statistics and Operations Research Transactions), 2015, vol. 39, num. 2, p. 1-22
ISSN: 1696-2281
Appears in Collections:Articles publicats en revistes (Econometria, Estadística i Economia Aplicada)

Files in This Item:
File Description SizeFormat 
655970.pdf223.35 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons